# SDR AALA2019112209040

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 32,374 hours, 12,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TEST OF EMERGENCY LIGHTS PER JOB CARD 2904, FOUND FORWARD GALLEY AND L1 DOOR LIGHTS WOULD NOT RESET. MAINTENANCE REPLACED BATTERY CHARGER PACK PER AMM 33-51-06.
